T Nation

Clomid is Messing my Eyes Up...


#1

before i go on, first let me say that, yes, i have extensively searched clomid and vision problems but i wanted to come here (a place that i trust more than other sources) and get some opinions.

i did a 8 week cycle of test p only at 125mg EOD. my pct plan is: nolva = 40/40/30/20 and clomid= 100/75/50/50. i am now halfway thru week 2, with nolva at 40mg/day and clomid at 75mg/day. i realize that clomid usage is probally not necessary given the cycle that i ran, but i wanted to be on the safe side.

so for the past 4 days my vision has been very blurry and my overall eyesight is noticably "off". i did some searching and got a shitload of different info: some say this is temporary, others say the damage can be permanent. i even heard some horror stories although i dont know how much validity to put in them. some dude at the gym said that if i am already experiencing these sides than blindness is on the way. (wtf lol)

so i am confused about what to do. should i continue with the clomid as outlined above and just deal, should i lower the dose and monitor, or should i stop immediately?? anybody else deal with this and if so what was the outcome of your eyesight? did it improve when you stopped clomid?? obviously i want to recover as best as i can, but i dont want to go blind in the process.

thanks in advance for the advice.


#2

I would discontinue.

I have known of many cases of temporary problems that, with prompt discontinuance, reversed, and not known of any where it didn't reverse. Since I always advised to discontinue immediately, and never happened to learn of anyone who kept going for an extended time despite problems, I don't know what happens when someone tries to bull through it. It seems unwise though.

Your plan was f'ed up anyway. It's either Clomid OR Nolvadex, not Clomid AND Nolvadex. Or if for some reason one had half as much as needed of each, it would be a matter of using each at half dose. Not both at full dose as you are doing.

So even if it were not for your eye trouble, the thing to do would be to drop one of them. With the eye trouble, there's no doubt that that should be the Clomid.


#3

Time to see the doctor.


#4

Who can do nothing except say "Stop taking it."


#5

Well that and lecture you on why only doctors should prescribe drugs, blah blah blah. The awful dangers of self medication and such forth.

Your running a very high dose SERM, and your having vision problems. So reduce the SERM intake.

The logical way to do this is drop the clomid.

Nolva and clomid can both cause vision problems, you just don't usually dose nolva high enough to notice.

Clomid at 100mg/day or so gave me noticeable "floaties" and flashes of light in my peripheral.

Clomid at 100mg/day and nolva at 40mg/day is obviously going to be trouble.


#6

thanks for the help Bill. i was hoping i would get your insight into this. i will discontinue immediately.


#7

forgive me,as I didnt read your whole post.
but I have to know why were you taking clomid and nolva?

I agree with BR stop the clomid if its giving you sides like that.
I like to use nolva and an AI for pct I never really liked clomid much myself


#8

this combo was recomended to me by my source (for what thats worth). but i did some research on my own (did a shitty job w/ that i guess) and i came to the conclusion that nolva + clomid is old school, but not unwarranted. so now im embarassed as hell.

also, i read on here that you shouldnt dose nolva with an ai because it hinders the effectiveness of the nolva? correct me if im wrong but im confused by your statement Maddy that you like to combine ai with nolva during pct. im really curious about this b/c i have heard gym rats talking about dosing adex with nolva all the time but somehwere on here i read thats not optimal....


#9

One good thing is that you ran a smart cycle in terms of duration and even better, finished (and for that matter ran throughout) with a short-acting injectable.

Very simply, to whatever degree you now feel like testosterone levels presumably are pretty reasonable as you are feeling good and have reasonable sex drive and so forth, that IS your natural testosterone giving that result. The propionate is gone.

If you've reached that point, actually you can discontinue the Nolvadex as well.


#10

On whether an AI hinders the effectiveness of Nolvadex: makes no sense to me.


#11

ive never gone over clomid at 50mg and never had vision problems